Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2015, 6:12 PM EDT for Allen County, Ohio. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 6:12 PM EDT (22:12 UTC)
- Expired
- Jun 18, 2015, 6:34 PM EDT
- In force
- 22 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Allen County, OH
The radar
The Cincinnati radar (KILN), 144 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
919
WUUS53 KIWX 182212
SVRIWX
OHC003-182245-
/O.NEW.KIWX.SV.W.0059.150618T2212Z-150618T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 645 PM EDT
* AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LIMA...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIMA...FORT SHAWNEE...FORT SHAWNEE...CAIRO...LAFAYETTE...HARROD...
BEAVERDAM...SLABTOWN...WESTMINSTER...ROUSCULP AND YODER.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4064 8388 4064 8411 4066 8411 4066 8417
4084 8417 4085 8388
TIME...MOT...LOC 2211Z 273DEG 29KT 4075 8409
HAIL...<.75IN
WIND...60MPH
$$
MCS2 follow-up statements
545 WWUS53 KIWX 182225 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 625 PM EDT THU JUN 18 2015 OHC003-182245- /O.CON.KIWX.SV.W.0059.000000T0000Z-150618T2245Z/ ALLEN OH- 625 PM EDT THU JUN 18 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTHEASTERN ALLEN COUNTY... AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALGER...OR NEAR ADA...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO ROOFS...SIDING AND TREES POSSIBLE. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...HARROD...BEAVERDAM AND WESTMINSTER. THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 134 AND 135. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4064 8388 4064 8399 4083 8400 4085 8388 TIME...MOT...LOC 2225Z 272DEG 31KT 4074 8392 HAIL...<.75IN WIND...60MPH $$ MCS
402
WWUS53 KIWX 182234
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EDT THU JUN 18 2015
OHC003-182244-
/O.CAN.KIWX.SV.W.0059.000000T0000Z-150618T2245Z/
ALLEN OH-
634 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL OHIO.
LAT...LON 4064 8388 4064 8399 4083 8400 4085 8388
TIME...MOT...LOC 2231Z 273DEG 29KT 4074 8382
$$
MCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:05 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 3:05 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 305 PM EDT THU JUN 18 2015 .SYNOPSIS... ISSUED AT 301 PM EDT THU JUN 18 2015 SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF A COLD FRONT INTO THIS EVENING WITH LOCALLY HEAVY RAIN AND ISOLATED STRONG WIND GUSTS POSING A THREAT. DRIER CONDITIONS WILL MOVE IN BY FRIDAY FOR MOST OF THE AREA. LOWS TONIGHT WILL REACH THE UPPER 50S TO LOWER 60S. HIGHS ON FRIDAY WILL CLIMB BACK INTO THE 70S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 301 PM EDT THU JUN 18 2015 ...SHORT TERM HEAVY RAIN THREAT MAY BE EVOLVING... TROPICAL PLUME FROM REMNANTS OF TS BILL BRING REINTRODUCED INTO THE AREA AHEAD OF THE MAIN COLD FRONT AND UPPER LEVEL SUPPORT. SEVERE THREAT STILL EXISTS ACROSS SE HALF OF THE AREA WITH CAPES IN EXCESS OF 2000 J/KG IN PLACE. HOWEVER MUCH GREATER CONCERN WILL BE TORRENTIAL RAINFALL IN AREAS THAT CAN'T TAKE ANY MORE. HOPING THAT THINGS WILL REMAIN PROGRESSIVE ENOUGH THAT WIDESPREAD ISSUES WON'T ARISE BUT TRENDS WILL BE MONITORED CLOSELY FOR AREAL/FLASH FLOOD WARNINGS INTO THE EVENING. FRONT WILL SINK SLOWLY SOUTH INTO THE AREA THIS EVENING AND LINGER IN THE SOUTH OVERNIGHT WARRANTING SLGT CHC TO CHC POPS. LOWS WILL DROP INTO THE UPR 50S TO LOWER 60S. REMNANTS OF TS BILL WILL BE MOVING INTO ARKANSAS BY LATE FRIDAY AFTERNOON WITH HIGH PRESSURE HELPING SLOW ITS PROGRESS NORTH AND EVENTUALLY HELP IN TURNING MORE EAST INTO THE OHIO RIVER VALLEY. PARTLY SUNNY SKIES SHOULD PREVAIL FOR THE AREA WITH AT LEAST A 24 HOUR PERIOD OF DRYING FOR MOST IF NOT ALL LOCATIONS. OUTSIDE CHANCE OF A SHOWER OR STORM COULD POP IN AFTERNOON HOURS WITH HEATING AS STEEPER LAPSE RATES AND SOME LINGERING MSTR ALLOWS FOR CU DEVELOPMENT. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 301 PM EDT THU JUN 18 2015 THIS WEEKEND INTO EARLY NEXT WEEK WILL CONTINUE TO FEATURE ACTIVE ZONAL FLOW ALOFT. FRIDAY NIGHT INTO SATURDAY WX WILL DEPEND ON TRACK OF REMNANT TROPICAL CIRCULATION AND ASSOCIATED AREA OF DEEP MOISTURE/HEAVY RAIN. LATEST MODEL SIMULATIONS CONTINUE TO DEFLECT THIS FEATURE MORE EAST THROUGH THE OHIO VALLEY DURING THIS TIME WHICH WOULD RESULT IN HEAVY RAINS BYPASSING OUR WESTERN/NORTHERN ZONES TO THE SOUTH. CLOSE CALL IN OUR FAR SOUTHEAST NEAR NORTHERN FRINGE OF CIRCULATION WHERE LIKELY POPS WERE RETAINED. THIS WILL NEED TO BE MONITORED GIVEN LOW FFG/SATURATED SOILS/HIGH RIVER LEVELS. SEVERAL LOW AMPLITUDE SHORTWAVES EMBEDDED IN PROGRESSIVE FLOW WILL LIKELY HELP FOCUS CONVECTIVE COMPLEXES INVOF A PREEXISTING BAROCLINIC ZONE/INSTABILITY AXIS THAT MAY IMPACT THE LOCAL AREA LATER SATURDAY NIGHT/SUNDAY AND AGAIN ON MONDAY. HELD WITH BROADBRUSH CHANCE POPS AT THIS FORECAST RANGE UNTIL BETTER TIMING/AMPLITUDE DETAILS CAN BE RESOLVED. AMPLIFYING RIDGE OVER THE SOUTHWEST US AND HIGH PLAINS WILL FORCE MID-UPPER LEVEL FLOW TO VEER MORE NORTHWEST ACROSS THE GREAT LAKES REGION BY THE MIDDLE OF NEXT WEEK. THIS MAY ALLOW FOR LOWER HUMIDITY AS FRONTAL BOUNDARY SETTLES SOUTH FOR A BRIEF TIME. UNFORTUNATELY HARD TO RULE OUT RAIN IN ANY PERIOD GIVEN POTENTIAL FOR STRONGER NW FLOW DISTURBANCES TO PROPAGATE THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1248 PM EDT THU JUN 18 2015 SCATTERED SHOWERS AND STORMS SHOULD BEGIN TO DEVELOP ACROSS THE AREA OVER THE NEXT COUPLE OF HOURS AND EXPAND IN COVERAGE AND INTENSITY...ESPECIALLY MOVING TOWARDS KFWA. PAST TIMING IN TEMPO GROUPS STILL LOOKS REASONABLE SO ONLY MINOR CHANGES. FRONT SHOULD CLEAR KSBN TOWARDS 00Z AN A FEW HOURS LATER AT KFWA WHICH SHOULD END ANY CONVECTION. A FEW MODELS ATTEMPT TO RE- DEVELOP STRATUS/FOG OVERNIGHT INTO EARLY FRIDAY. WILL LEAVE OUT FOR NOW BUT WILL NEED TO TAKE A CLOSER LOOK AFTER WE SEE WHAT THE EXPECTED CONVECTION DOES TO THE BOUNDARY LAYER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...STEINWEDEL AVIATION...FISHER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 4:57 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 457 AM EDT THU JUN 18 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-190900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 457 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM LATE THIS MORNING INTO EARLY THIS EVENING ALONG AND JUST AHEAD OF A COLD FRONT ADVANCING THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WIND GUSTS AS THE MAIN THREAT. A FEW OF THE STORMS MAY ALSO PRODUCE SOME HAIL. IN ADDITION TO THE THREAT OF SEVERE WEATHER...LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE WHICH WOULD AGGRAVATE ONGOING FLOODING ACROSS AREAS WHICH HAVE ALREADY EXPERIENCED HEAVY RAINFALL OVER THE PAST WEEK ACROSS PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SATURDAY THROUGH WEDNESDAY. AT THIS TIME THE BEST CHANCE OF THUNDERSTORMS LOOKS TO BE FROM SATURDAY THROUGH SUNDAY MORNING. DUE TO RECENT HEAVY RAINFALL ACROSS PORTIONS OF THE AREA...ANY PERIODS OF HEAVIER RAINFALL DURING THIS TIME MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH STANDING WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL TOTALS IN EXCESS OF TWO INCHES THROUGH THE WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-190900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 457 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS FOR THE SATURDAY THROUGH WEDNESDAY PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 18, 5:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 2 WNW WESTCHESTER 41.04N 85.16W
06/18/2015 ALLEN IN BROADCAST MEDIA
POSSIBLE DOWNED UTILITY POLE
&&
FISHERSpecial weather statement, Jun 18, 5:53 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 553 PM EDT THU JUN 18 2015 INZ018-OHZ015-182230- ALLEN-PAULDING- 553 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALLEN AND PAULDING COUNTIES... AT 553 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODBURN...OR 11 MILES EAST OF NEW HAVEN...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAULDING...ANTWERP...WOODBURN...PAYNE...OAKWOOD...GROVER HILL... SCOTT...MELROSE...HAVILAND...LATTY...BROUGHTON...MCGILL...TOWNLEY... WORSTVILLE...CUBA...EDGERTON IN ALLEN COUNTY...BRICETON...CHARLOE... MANDALE AND TIPTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4099 8486 4119 8498 4121 8440 4099 8435 TIME...MOT...LOC 2153Z 264DEG 38KT 4108 8481 MCS
Local storm report, Jun 18, 5:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG OSSIAN 40.88N 85.17W
06/18/2015 WELLS IN CO-OP OBSERVER
40 FT TALL PINE TREE UPROOTED...BLOCKING ROAD AND HIT
POWER LINES.
&&
NGSpecial weather statement, Jun 18, 6:00 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EDT THU JUN 18 2015
INZ006-007-MIZ080-182245-
STEUBEN-LAGRANGE-BRANCH-
600 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORMS WILL AFFECT LAGRANGE...STEUBEN AND
SOUTHEASTERN BRANCH COUNTIES...
AT 559 PM EDT...AN AREA OF THUNDERSTORMS WAS NEAR LAGRANGE... MOVING
EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
ANGOLA...LAGRANGE...FREMONT...TOPEKA...KINDERHOOK...CALIFORNIA...
WOLCOTTVILLE...GILEAD...HUDSON...ORLAND...COLDWATER LAKE...MONGO...
LAKE OF THE WOODS...EDDY...LAKE JAMES...ELMIRA...ONTARIO...PLATO...
INDIANOLA AND SALEM CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 341 AND 357.
INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 10.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 126 AND 149.
LAT...LON 4193 8483 4154 8495 4153 8554 4169 8552
4176 8529 4185 8515 4195 8483
TIME...MOT...LOC 2159Z 267DEG 40KT 4163 8541
MCSLocal storm report, Jun 18, 6:11 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 1 S PAULDING 41.12N 84.58W
06/18/2015 E55 MPH PAULDING OH TRAINED SPOTTER
&&
NGLocal storm report, Jun 18, 6:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND GST 2 SSE FORT WAYNE 41.05N 85.13W
06/18/2015 E60 MPH ALLEN IN TRAINED SPOTTER
55 TO 60 MPH WIND GUSTS
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 5:09 PM EDT | Special Weather Statement | IWX | Allen, Van Wert | 36 min |
| Jun 18, 5:40 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 37 min |
| Jun 18, 5:49 PM EDT | Special Weather Statement | IWX | Allen | 26 min |
| Jun 18, 5:53 PM EDT | Special Weather Statement | IWX | Paulding | 37 min |
| Jun 18, 6:02 PM EDT | Areal Flood Advisory | IWX | Defiance, Fulton, Henry, Williams | 3 hr |
| Jun 18, 6:04 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam, Williams | 41 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | IWX | Fulton | 37 min |
| Jun 18, 6:34 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 26 min |
| Jun 18, 6:42 PM EDT | Special Weather Statement | IWX | Henry | 18 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.